# SDR 97ZZZX2043

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1562G
- Make and model: Cessna 421B
- Aircraft serial: 421B0801
- Engine: Cont GTSIO520H
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Retainer
- Part number: 625393
- Condition: Cracked
- Location: Nr 3/4 Exh Vlv
- Part time: 673 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 AND NR 4 CYLINDER EXHAUST VALVE RETAINER CRACKED.  1 EACH CYLINDER.  INSPECTED ALL OTHER CYLINDERS.  NONE FOUND DEFECTIVE.
